Welcome to HealthcareMagic Forum. If you have a got large frame of body then you are in your ideal weight range. I hope you meant to say your weight ad 5 feet 5 inches and weight as 63 kilos. If you have a small frame of body then your weight should be in the range of upto 57 kilos. There is no specific exercise to do spot reduction of only abdomen. Begin exercising as it not only tones and gets you in good shape it also adds to a healthy life. You can begin with jog, swimming, cycling, dancing or join a gym.Cut down on all fatty and fried foods. Take care
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
My son age is 11 years old. He is suffering seizures .in November 2009 two times seizure stroke came to him. That time doctor (Neurophysician) taken EEG & MRI of brain . Report has shown all normal. (Before October 2009 my son 4 stroke from 2007 year) On November 2009 doctor start Macorate 200 mg (3 pills in day). That time my sons weigh is 47 kgs. Doctor said this drug course upto 24 months continue. If in this period did not came stroke, we can reduce drug slowly. After 17 months (today), repeat seizure stroke. Presently my son weigh is 56 kgs. Doctors change the drug. Now he recommends Encorate Chrono 300 mg (Sun Pharma) 3 pills per day further 24 months and also warned do not gain weigh further and reduce immediately. This time on seizure my son’s mouth twist, body jerking, hands hang up, saline not come from mouth, speaks hotlah and not recorded any symptom at lags. The time for seizures period is 20 to 25 second (less then earlier attack) My questions are as follow: 1. This is write drug (Encorate Chrono 300 mg ) for further? 2. What is side effect of this drug upto 2 years? 3. Which precisions I take against side effect? 4. Can u guide me for further treatment? 5. What can I do sir?
Dear Respected panel, I have some gestric problems and suffer from sudden diorrea, stomuch pains even if i am eating simple home cooked food. Such attacks last for a week or so when I have bloating of the stomuch, increased level of acidity etc. These atttacks are repeated almost every two months. Recently I did a CT Scan and the findings were There is evidence of Sigmoid Diverticulosis with no evidence of acute inflammation. I am also on these medication: Amlopin 5mg, Batacod 50mg,Valzaar 80, Clopivas 75 AP, Tonact TG, Folvite 5mg, Multivitamin. As the blood test shows increased level of CPK value, I have been advised to cut out Tonact TG. The Gestro specialist has asked me to take Selace Forte and Maxep daily. My Questions are. 1. what is the medication I should take in place of Tonact TG. Most other Statins have side effects on me ( headac, non Concentration). 2. what is the remidy for Signoid Divertucolisis. 3. Are there any side effects of Selace Forte and Maxepa on me as I am on Blood pressure reducing medication and Clopivas AP 75 which is a blood thinner. I regularly walk 5 km daily, do my back stretches and play golf twice a week. I am 63 years old, weight 65kg, height 5 10 . I would be very greatful if you would advice me in the matter. Pradip Patel
hello doctor, iam 26 years old male, my weight is now 98 kgs and my height is 6.2ft, iam looking some fatty, can i take any fat reducing medicines, but iam doing exercise in gym 2 hours/day from last 6 months, but my weight is not reducing, what can i do for this,
Hello, I am 40, male, non-smoker, 6ft tall and weighing 194lbs. I ve been losing weight for the past 5 months. In March I went to my cardiologist to have my heart checked. Since then I am on Lisinopril 20mg to control my bloodpressure. All the tests were fine. At the time of my doctors visit I was weighing 230lbs. So I dropped around 36 pounds in 5 months. Is that normal? Also, it doesn t stop. I keep losing weight. I changed my diet a little bit, but nothing radical though. Less soft drinks and deep fried food, other than that I have decent lunch and dinner. I don t have any pain or loss of appetite. My bowel movement is normal and stool color is light-brown to brown. Could Lisinopril be the cause of my weight loss? Also, I have anxiety and get very nervous with the slidest pain. Could anxiety also be a cause? Your thoughts and comments are more than welcome. Many thanks Michael
I am 74 y/o male who's been losing weight over the past 3 months. Total weight loss has been 3 kilos for 3 months. I have been constipated and my bowel movements have been irregular but my appetite has never changed and I still eat pretty well. I don't have any abdominal complaints. What could be causing this? I also eat fiber-rich foods but to no avail, I'm still constipated.
had hip replacement 3 years ago and got bacterial infection and after 6 weeks being hospitalised and course of anti biotics was cured and discharged with a weight loss of 10 per cent.Since then I have not regained the weight loss,and over the last few months have lost a further 10 percent in weight......I am now 13 stone and 6 feet 1 inch height and 76 years of age,I have reasonable energy levels and feel o.k. but worry about this continual weight loss.I have a reasonable appetite and eat regular meals.
hi im a mother 40 years old did the gastric band since 9 years i took the perfect results but since 2 years now this band stop working for a reason my dr told me sometimes it happened when its old so i gain 8 kilos in 2 years my question is is it dangerous if i remove it and put new 1. is it better to remove and do the 1 that u fold the stomach coz lot of doctors advice me to do that 1 if i decide ti remove it the band pls advice me is it safe to remove the band usually pls i dont to keep it and no benefirt from it
I am a 39 year male and I am urinating every 30 minutes to 1 hour. I don't have any pain or discoloration. Just concerned at how often im going I'd like to know what this could be if anything dangerous or to be concerned of.